# SDR FDEA201807241814

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 46,109 hours, 27,938 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Part number: 321490
- Part serial: 703
- Condition: Inoperative
- Part time: 21,954 hours, 13,091 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT CABIN SLIDE DID NOT INDICATE ARMED AT  BLOCK IN.  ALSO FOUND THAT BOTH MAIN ENTRY DOORS SLIDE TEST BUTTONS WOULD NOT ENGAGE RED BLINKING LIGHT BARS.  R&R AUTONOMOUS STANBY UNIT PER AMM 52-73-18-04.  OPS CHECKS GOOD AND SLIDE ARM WORK PLUS DOOR ALARM MECH WAS WORKING.
